# SDR UPS96221054

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651727610
- Condition: Cracked
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, NR 5 SLAT I/B RIB AT ACTUATOR MOUNT CRACKED AT SMALL TAB FLANGE.  REPAIRED NR 5 SLAT I/B RIB AT ACTUATOR MOUNT IAW SRM 57-50-3.
